# SDR SWAA2020021214304

- Difficulty date: January 29, 2020
- Submitted: February 12, 2020
- Operation: Air carrier
- Aircraft: N8603F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38875
- Aircraft time: 27,495 hours, 11,820 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H UPPER G4 GALLEY TRIM, EXIT LIGHT LENS WAS BROKEN.         / R&R LIGHT ASSEMBLY IAW AMM.
